Skip to Main content Skip to Navigation
Journal articles

Modular and Incremental Proofs of AC-Termination

Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01984429
Contributor : Xavier Urbain <>
Submitted on : Thursday, January 17, 2019 - 7:57:22 AM
Last modification on : Wednesday, September 16, 2020 - 5:13:44 PM

Identifiers

Collections

Citation

Claude Marché, Xavier Urbain. Modular and Incremental Proofs of AC-Termination. Journal of Symbolic Computation, Elsevier, 2004, 38 (1), pp.873-897. ⟨10.1016/j.jsc.2004.02.003⟩. ⟨hal-01984429⟩

Share

Metrics

Record views

38